Ectopics : Well medication changes holter... - AF Association

AF Association
19,749 members24,135 posts

Ectopics

CHRISAF18
CHRISAF18

Well medication changes holter, visits to the hospital and I am still experiencing ectopics they are horrible. I thought dealing with af was awful but that wasn't a daily occurrence. I am lucky insofar as I have been well maintained on flecainide and bisoprolol not perfect but in the main functioning. Then these awful ectopics manifested. Changed to propanalol 80 mg x 3 but it just doesn't hold it. So back tonight to see the cardiologist. Can't have an ablation as I have ectopics coming from the atria and the bottom of my heart. Described as an irritable heart. If anyone has the same issue would love to here for you. Here we go again. Regards Chris.

14 Replies
oldestnewest

I have had both ventricular and atrial ectopics and yes they made me feel absolutely horrible, worse than AF but thankfully they seemed to stop of their own accord or at least become less frequent so they don’t bother me. My husband on the other hand, is plagued by them. I have no idea why mine stopped, daily practice of meditation and change of diet? Certainly they got a lot worse when I got emotional, stressed or over tired.

I also stopped all heart Meds and I do wonder if that has actually helped but it is only me wondering.

Empathising but sorry as I have no ideas. I do hope you find something that helps.

Hi Chris. I too suffered from them for 20 years. I was on proprananol for 13 years for SVT which then stopped helping the ectopics. I was switched to bisoprolol and was on them for 18 months on various strengths. It was rubbish for me. Made no difference on the ectopics in fact it slowed my heart down too much at bedtime I think it was making it worse. Anyway. Insisted to the cardiologist to be changed. He changed me to Verapamil a calcium channel blocker and within 2/3 days they had totally gone barring a few here and there. I went from 100's / 1000's a day for 18 months to virtually non. Life changing for me. I have had other side effects tho. My heart rate went up and so did my blood pressure so I am trying to get the dose correct etc. I much prefer that to the ectopics which were controlling my life. I also have much more energy etc. Good luck everyone reacts differently to different tablets.

Thank you for replying it's a lottery sometimes. I saw the cardioligist ladt night we agreed to increase my flecainide from 50 x2 to x3. So I have taken it eight hours apart and no ectopics another propranolol at 10 and flecainide at 10.30. Just a tad apprehensive as pulse only 50 now. It's all anxiety provoking . I hope you get your blood pressure sorted out. Best wishes

NCMH1970
NCMH1970
in reply to CHRISAF18

I do sympathise - Flecainide 2x50mg per day seems to keep mine at bay ! Bisoprolol made me feel terrible- verapamil also bad for me, 2 x ablations failed - so flecainide forever ?!! Good luck - it takes a while to try things and find what suits you x

CHRISAF18
CHRISAF18
in reply to NCMH1970

Mine too for three years well the af. Then the ectopics started in October so change me from bisoprolol to propanalol which has helped with my anxiety. However not holding the ectopics with 50 x 2 flecainide so he has just increased 50 x 3 but my resting pulse is usually 53. I dont know its trial and error i do agree. Thank you for responding regards Chris

Gwersey
Gwersey
in reply to Bmwpaul1971

Oh I'm so pleased for you and hope it continues.

Bmwpaul1971
Bmwpaul1971
in reply to Gwersey

👍

Hidden
Hidden

I can sympathise I have ectopics and still waiting for my halter monitor to be fitted after night visit to A and E some 3 or more weeks ago!!! I took things into my own hands after listening to some of Dr Sanjay Gupta videos on you tube. He is a York cardiologist and recommended magnesium Taurate to help with ectopics. I don’t have time or energy to sit around waiting for tests or the means to go private so I bought the magnesium and 3 weeks on I am hardly feeling them compared to what I felt was constant. Maybe have a look at Dr Gupta videos and make your own decision. It is also a lot to do with anxiety and stress I feel. Good luck with it all it is horrid. I also used to be on Bisoprolol but Dr took me off these as I was having funny turns (not ectopic then I don’t think). Just feeling faint and tunnel vision and dizzy. I was put on slozem which is a calcium channel blocker. It was about a week after that the Ectopics really started so wondering if it is caused by meds. Anyway, once I get the monitor I should be going to see the Doc again and get some more info. Hope you get some relief soon.

CHRISAF18
CHRISAF18
in reply to Hidden

Sorry may I ask has thus been kind to your stomach I know citrate can upset your stomach. I am looking into getting the oil you rub into your skin.

Hidden
Hidden
in reply to CHRISAF18

I don’t have diahorrea but I need to go a few times a day but normal stools. I found oxide to be the worst for me. I may switch one of the capsules to a glycinate and take the combination. Good luck with whatever you try.

Thank you for your response it's all a bit difficult. I get very uptight about it all as you don't have any control. I just hope this regime works as I have af and now ectopics which are horrid. Anyway I wish you well . Regards Chris

Try not to get uptight (says me lol) you can have masses of ectooics and be just fine. Keep smiling 😊

I am heavily burdened with ectopics. I sympathise. Wish we could both fine a cure, or even relief.

CHRISAF18
CHRISAF18
in reply to Gwersey

Yes it is the most awful feeling fast af is worse but I always fear it might go into af. One day I hope they will find a cure. Regards Chris

You may also like...